# SDR EE4Y2015112400419

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AT X34707 RT SIDE LOWER SKIN BULGED.  DAMAGE HAS BEEN REPORTED AND MANAGED UNDER A NON ROUTINE ITEM A1D208,1-40.  REPAIR HAS BEEN ACCOMPLISHED UNDER ETD2015-190-103976, INSTRUCTIONS AND APPROVED.
